MathSciNet Relay Station
MathSciNet bibliographic data
MR1189863 (93i:57033) 57R15 (53C21 55T15 57R90)
Stolz, Stephan Simply connected manifolds of positive scalar curvature. Ann. of Math. (2) 136 (1992), no. 3, 511–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement